Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Ultrametrically injective spaces


Authors: José M. Bayod and J. Martínez-Maurica
Journal: Proc. Amer. Math. Soc. 101 (1987), 571-576
MSC: Primary 54E35; Secondary 54E40
DOI: https://doi.org/10.1090/S0002-9939-1987-0908671-1
MathSciNet review: 908671
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the injective objects in the category of ultrametric spaces with contractive mappings. As a result, the property of spherical completeness is characterized in several new ways related to extensions of uniformly continuous mappings and to extensions of isometries. A construction of the injective envelope is also given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E35, 54E40

Retrieve articles in all journals with MSC: 54E35, 54E40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1987-0908671-1
Keywords: Injective space, ultrametric (space), spherical completeness, tight extension
Article copyright: © Copyright 1987 American Mathematical Society